# SDR AALA2019030189004

- Difficulty date: February 25, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N986NN
- Make and model: Boeing 737823
- Aircraft serial: 31236
- Aircraft time: 10,058 hours, 3,989 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Not Seated
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FIRST CLASS FLIGHT ATTENDANTS FLASHLIGHT INBOARD WONT TEST. RESEAT FLASHLIGHT AND REPLACED TAMPER SEAL IAW AMM 25-64-00. OPERATIONAL CHECKS NORMAL.
